# SDR SIMA20181126010

- Difficulty date: November 26, 2018
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT STRIPS WIRING TO EACH STRIP SEEM TO HAVE DAMAGE OR WIRE EXPOSED. C/A-COMPLETE:INSPECTED AND FOUND 2ND FROM FWD HAD A BROKEN WIRE REPLACED LIGHT IAW AMM 33-50-12.
